MAUDE Adverse Event Report: CORPORATION STERIS CANADA RELIANCE VISION; RELIANCE VISION-SINGLE CHAMBER WASHER/DISINFECTOR

CORPORATION STERIS CANADA RELIANCE VISION; RELIANCE VISION-SINGLE CHAMBER WASHER/DISINFECTOR
Model Number SINGLE CHAMBER
Medical Device Problem Codes Unintended Movement (3026); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bruise/Contusion (1754); Insufficient Information (4580)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in progress; a follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported an employee was injured while using their reliance vision-single chamber washer/disinfector.No further details have been provided at this time.
 
Additional Manufacturer Narrative
Through follow-up with the user facility, steris learned that at the time of the event the employee was testing the washer and selected the close door button.The employee became distracted by an alarm and did not remove their arm from the path of the door as it closed resulting in the reported injury.A steris service technician arrived onsite to inspect the washer and found that the safety bar for the door was broken.The technician replaced the door assembly and safety bar, tested the unit, confirmed it to be operating according to specification, and returned it to service.The technician counseled user facility personnel on the proper use and operation of the washer, specifically to keep away from the door while opening and closing.No additional issues have been reported.

Brand Name
RELIANCE VISION
Common Device Name
RELIANCE VISION-SINGLE CHAMBER WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key22540616
Report Number9680353-2025-00027
Device Sequence Number18259767
Product Code MEC
UDI-Device Identifier00724995192655
UDI-Public(01)00724995192655(11)160212
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSINGLE CHAMBER
Device Catalogue NumberFH05043
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown